# SDR CA980325049

- Difficulty date: February 23, 1998
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Snias AS332L
- Aircraft time: 9,992 hours
- Engine: Tmeca MAKILA1A
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 332A12004501
- Condition: Damaged
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING DAILY INSPECTION AFTER FLIGHT IT WAS NOTICED THAT THE ELT ANTENNA WAS MISSING AND THAT ONE TAIL ROTOR BLADE WAS DAMAGED. THE DAMAGED AREA WAS APPROXIMATELY MID POINT OF THE INNER SURFACE OF THEBLADE. IT APPEARS THAT THE ELT ANTENNA MAY HAVE PUNCTURED THE SURFACE THEN RIPPED OUT TEARING THE SKIN.
